Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

An Extension of a General Model for Matroids on Closure Spaces to Spaces

PP: 23-28
doi:10.18576/msl/060104
Author(s)
Hua Mao,
Abstract
A matroid is one of the most important structures in combinatorics. Many researchers never stop the expansion and discussion for classical matroids. Recently, Faigle and Fujishige present a general model for matroids. The general matroids of Faigle and Fujishige based on closure spaces and co-closure spaces respectively. This article will improve and generalize the general matroids of Faigle and Fujishige from closure spaces to that on spaces, and from co-closure spaces to co-spaces. As well known, most of spaces are not closure spaces and most of co-spaces are not co-closure spaces. Hence, all these works provide a cornerstone for the applications of the theory of the general model of Faigle and Fujishige

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved